# SDR 0002706717

- Difficulty date: August 2, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- Aircraft time: 82,198 hours, 21,171 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND CRACK IN THE MIDSPAR WEB AT FASTENER HOLE LOCATIONS NR 127 AND 129 NEAR MIDSPAR STATION 575.  REPAIRED PER EA 67-178042.
